I was on hormone pills for over 40 years. In Jan. of 2013 I had a stroke and the doctors immediately took me off of the pills. I can t remember the name of the medication I was on. I m sure it was estrodial/something else...that s what I can t remember. I do know it was an extremely low dosage. Can you give me an idea as to what it might have been? I think I ll recognize it if I see it in print. Thanks
Dear friend, greetings from HCM. Yes any OCPs will have esterogen supplements. Estradiol is synthetic form of esterogen . which is known to cause thrombosis, stroke. it is one of the common complications in people on OCPs. Please avoid those medications in future and better go for Intra uterine devises which are more safe. Meet your gyenecologist . Thanks and do ask more
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]